# SDR DALA1167880176

- Difficulty date: December 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 96,879 hours, 14,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DRC MAINTENANCE FOUND OVERHEAD EMERGENCY LIGHTS AT 23GF THROUGH 28GF INOPERATIVE.  THE BATTERY CHARGER FOR M732 BATTERY PACK WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
